ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in


Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54





Dear authors!
Submission of all materials is carried out only electronically through Online Submission System in personal account.
DOI: 10.23671/VNC.2012.14.10956

Extension of an almost \(f\)-algebra multiplication

Chil E.
Vladikavkaz Mathematical Journal 2012. Vol. 14. Issue 1.
It is proved that an almost \(f\)-algebra multiplication and a \(d\)-algebra multiplication defined on a majorizing vector sublattice of a Dedekind complete vector lattice can be extended to the whole vector lattice by using purely algebraic and order theoretical means.
Keywords: almost \(f\)-algebra, \(d\)-algebra, \(f\)-algebra, vector lattice
Language: English Download the full text  
For citation: †Chil E. Extension of an almost \(f\)-algebra multiplication.Vladikavkazskii matematicheskii zhurnal [Vladikavkaz Math. J.], 2012, vol. 14, no. 1, pp. 75-77. DOI 10.23671/VNC.2012.14.10956

← Contents of issue
  | Home | Editorial board | Publication ethics | Peer review guidelines | Latest issue | All issues | Rules for authors | Online submission systemТs guidelines | Submit manuscript |  
© 1999-2024 ёжный математический институт